Enrico Priola
Enrico Priola
UniversitÓ di Pavia, Dipartimento di Matematica
Verified email at unipv.it - Homepage
Cited by
Cited by
Well-posedness of the transport equation by stochastic perturbation
F Flandoli, M Gubinelli, E Priola
Inventiones mathematicae 180 (1), 1-53, 2010
On. a class of Markov type semigroups in spaces of uniformly continuous and bounded functions
Studia Mathematica 136, 3, 1999
Spectrum of Ornstein-Uhlenbeck operators in Lp spaces with respect to invariant measures
G Metafune, D Pallara, E Priola
Journal of Functional Analysis 196 (1), 40-60, 2002
Structural properties of semilinear SPDEs driven by cylindrical stable processes
E Priola, J Zabczyk
Probability theory and related fields 149 (1-2), 97-137, 2011
Pathwise uniqueness for singular SDEs driven by stable processes
E Priola
Osaka Journal of Mathematics 49 (2), 421-447, 2012
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G Da Prato, F Flandoli, E Priola, M R÷ckner
The Annals of Probability 41 (5), 3306-3344, 2013
Null controllability with vanishing energy
E Priola, J Zabczyk
SIAM journal on control and optimization 42 (3), 1013-1032, 2003
Gradient estimates for diffusion semigroups with singular coefficients
E Priola, FY Wang
Journal of Functional Analysis 236 (1), 244-264, 2006
Densities for Ornstein–Uhlenbeck processes with jumps
E Priola, J Zabczyk
Bulletin of the London Mathematical Society 41 (1), 41-50, 2009
Global L p estimates for degenerate Ornstein–Uhlenbeck operators
M Bramanti, G Cupini, E Lanconelli, E Priola
Mathematische Zeitschrift 266 (4), 789-816, 2010
Flow of diffeomorphisms for SDEs with unbounded H÷lder continuous drift
F Flandoli, M Gubinelli, E Priola
Bulletin des sciences mathematiques 134 (4), 405-422, 2010
Exponential ergodicity and regularity for equations with LÚvy noise
E Priola, A Shirikyan, L Xu, J Zabczyk
Stochastic Processes and their Applications 122 (1), 106-133, 2012
Elliptic and parabolic second-order PDEs with growing coefficients
NV Krylov, E Priola
Communications in Partial Differential Equations 35 (1), 1-22, 2009
Liouville theorems for non-local operators
E Priola, J Zabczyk
Journal of Functional Analysis 216 (2), 455-490, 2004
Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations
F Flandoli, M Gubinelli, E Priola
Stochastic processes and their applications 121 (7), 1445-1463, 2011
Gradient estimates for Dirichlet parabolic problems in unbounded domains
S Fornaro, G Metafune, E Priola
Journal of Differential Equations 205 (2), 329-353, 2004
Regularity of stochastic kinetic equations
E Fedrizzi, F Flandoli, E Priola, J Vovelle
Electronic Journal of Probability 22, 2017
Exponential mixing for some SPDEs with LÚvy noise
E Priola, L Xu, J Zabczyk
Stochastics and Dynamics 11 (02n03), 521-534, 2011
Strong uniqueness for stochastic evolution equations with unbounded measurable drift term
G Da Prato, F Flandoli, E Priola, M R÷ckner
Journal of Theoretical Probability 28 (4), 1571-1600, 2015
Time irregularity of generalized Ornstein–Uhlenbeck processes
Z Brzeźniak, B Goldys, P Imkeller, S Peszat, E Priola, J Zabczyk
Comptes Rendus Mathematique 348 (5-6), 273-276, 2010
The system can't perform the operation now. Try again later.
Articles 1–20